# SDR 95ZZZX5086

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N230TX
- Make and model: Bell 230
- Aircraft serial: 23014
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Defective
- Location: Engine
- Part time: 327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID DEFECTIVE.  NEW SOLENOID INSTALLED.
